On the existence of global holomorphic solutions of differential equations with complex parameters

Joji Kajiwara; Yasuko Mori

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 3, page 444-454
  • ISSN: 0011-4642

How to cite

top

Kajiwara, Joji, and Mori, Yasuko. "On the existence of global holomorphic solutions of differential equations with complex parameters." Czechoslovak Mathematical Journal 24.3 (1974): 444-454. <http://eudml.org/doc/12808>.

@article{Kajiwara1974,
author = {Kajiwara, Joji, Mori, Yasuko},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {444-454},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the existence of global holomorphic solutions of differential equations with complex parameters},
url = {http://eudml.org/doc/12808},
volume = {24},
year = {1974},
}

TY - JOUR
AU - Kajiwara, Joji
AU - Mori, Yasuko
TI - On the existence of global holomorphic solutions of differential equations with complex parameters
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 3
SP - 444
EP - 454
LA - eng
UR - http://eudml.org/doc/12808
ER -

References

top
  1. F. Docquier, H. Grauert, 10.1007/BF01360084, Math. Ann. 140 (1960), 94-123. (1960) Zbl0095.28004MR0148939DOI10.1007/BF01360084
  2. L. Ehrenpreis, 10.1090/S0002-9939-1956-0085419-7, Proc. Amer. Math. Soc. 7 (1956), 1131 to 1139. (1956) Zbl0077.09202MR0085419DOI10.1090/S0002-9939-1956-0085419-7
  3. S. Hitotumatu, 10.2969/jmsj/00620177, J. Math. Soc. Jap. 6 (1954), 177-195. (1954) Zbl0057.31503MR0071090DOI10.2969/jmsj/00620177
  4. J. Kajiwara, 10.2996/kmj/1138844757, Ködai Math. Sem. Rep. 15 (1963), 94-105. (1963) Zbl0113.29405MR0151658DOI10.2996/kmj/1138844757
  5. J. Kajiwara, H. Kazama, Two dimensional complex manifold with vanishing cohomology set, Math. Ann. (1973) (in press). (1973) Zbl0259.32005MR0367284
  6. H. Suzuki, On the global existence of holomorphic solutions of the equation u x 1 = f , (to appear). MR0310457

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.